# SDR 21GA20220919003

- Difficulty date: September 13, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N881YV
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 99,375 hours, 37,819 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 99,375 hours, 37,819 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH INBOARD STABILIZER UPPER SKIN AT FRONT SPAR.
